# SDR AALA20100114JFK01

- Difficulty date: January 13, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 44,611 hours, 5,659 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Line
- Condition: Broken
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - INFLIGHT ORD-LRH.  CREW REPORTED LEFT ENGINE ANTI ICE INOPERATIVE.  EMERGENCY DECLARED, DIVERTED JFK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LEFT ENGINE ANTI ICE SUPPLY CODING LINE BROKEN.  REPLACED LINE.  SYSTEM GROUND CHECK NORMAL OPERATION.
